Søren Gammelgaard

DPhil in Mathematics


I hae been a coauthor on two published scientific papers.

Both were co-written with Ádám Gyenge, Alastair Craw, and Balázs Szendrői.

  1. Punctual Hilbert schemes for Kleinian singularities as quiver varieties, in Algebraic Geometry 8 (6) (2021) 680–704. Available online here.

  2. Quot Schemes for Kleinian Orbifolds in SIGMA 17 (2021). Available online here.


  1. *Quiver Varieties and Framed Sheaves on Compactified Kleinian Singularities. Available online here, to be published in Journal of Algebra and its Applications. This is largely a cleaned-up version of some results from my DPhil thesis, giving a set-theoretical bijection between (the closed points of) certain Nakajima quiver varieties and sets of framed sheaves on stacks compactifying Kleinian singularities.

  2. *Moduli spaces of framed sheaves on compactified Kleinian singularities. Available online here. This preprint constructs the spaces of framed sheaves mentioned in the previous preprint as quasiprojective schemes.

  3. *Noncommutative projective partial resolutions and quiver varieties. Co-authored with Ádám Gyenge. Available online here. This preprint generalises much of the above work, constructing a class of noncommutative projective surfaces and investigating the spaces of framed sheaves on them.